# SDR SIMA20171215006

- Difficulty date: December 15, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 32,686 hours, 28,044 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 14526855003
- Condition: Cracked
- Location: Frame 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE SHEAR TIE AT FRAME 26, BETWEEN STRINGERS 16 AND 17R.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-40-02.
